MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 10; SHOULDER HUMERAL DIAPHYSIS

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 10; SHOULDER HUMERAL DIAPHYSIS
Catalog Number 04.01.0005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components, performed a washout, and reimplanted permanent hardware.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 08 may 2024: lot 2305399: (b)(4) items manufactured and released on 25-may-2023.Expiration date: 2028-05-03.No anomalies found related to the problem.To date, 31 items of the same lot have been sold without any similar reported event during the period of review.Additional implants involved, batch review performed on 08 may 2024: anatomical shoulder system 04.01.0027 humeral anatomical metaphysis - cementless - 135° - 10 (k170910) lot 1901138a: (b)(4) items manufactured and released on 02-dec-2019.Expiration date: 2024-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Anatomical shoulder system 04.01.0089 double eccenter (k170910) lot 2307565: (b)(4) items manufactured and released on 16-may-2023.Expiration date: 2028-05-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Anatomical shoulder system 04.01.0095 metal humeral head ø50 (k170910) lot 2304628: (b)(4) items manufactured and released on 25-oct-2023.Expiration date: 2028-10-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Anatomical shoulder system 04.01.0132 hc pegged glenoid ø48 (k170910) lot 2246177: (b)(4) items manufactured and released on 15-may-2023.Expiration date: 2028-04-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
ANATOMICAL SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 10
Common Device Name
SHOULDER HUMERAL DIAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19403136
Report Number3005180920-2024-00365
Device Sequence Number6955409
Product Code PHX
UDI-Device Identifier07630040706049
UDI-Public07630040706049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0005
Device Lot Number2305399
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown